Volume 1, issue 1 (2001)

Download this article
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Filtered topological cyclic homology and relative K–theory of nilpotent ideals

Morten Brun

Algebraic & Geometric Topology 1 (2001) 201–230

arXiv: math.AT/0104240

Abstract

In this paper certain filtrations of topological Hochschild homology and topological cyclic homology are examined. As an example we show how the filtration with respect to a nilpotent ideal gives rise to an analog of a theorem of Goodwillie saying that rationally relative K–theory and relative cyclic homology agree. Our variation says that the p–torsion parts agree in a range of degrees. We use it to compute Ki(pn) for i p 3.

Keywords
$K$–theory, topological Hochschild homology, cyclic homology, topological cyclic homology
Mathematical Subject Classification 2000
Primary: 19D55
Secondary: 19D50, 55P42
References
Forward citations
Publication
Received: 17 October 2000
Revised: 16 March 2001
Accepted: 13 April 2001
Published: 14 April 2001
Authors
Morten Brun
Institut de Recherche Mathematique Avancée
CNRS et Université Louis Pasteur
7 rue R. Descartes
67084 Strasbourg Cedex
France